# SDR 3EJA20241209721

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 3,590 hours, 2,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 40500 FT HEARD A LOUD POP, SAW THAT THE DELTA PRESSURE WENT FROM 8.9 TO 8.0  DESCENDED TO FL 350 AND PRESSURIZATION HELD AT 8.0 CABIN ALTITUDE AT 6000 FT.
